The reason/the pain/the challenge will make you stronger
I don't usually write in to any site, I've always felt that my mountains should remain private. I am very spiritual and I find a deep meaning from every situation that life brings to me and I have to say that this one has been tough already and this is only the beginning. I am on my second day of no Tramadol - actually, I am into just 6 hours of the second day and if I could only get this train that just keeps circling the inside of my skull to quiet down, I would feel so much better. Every time I try to stand too quickly, I about hit the floor - I know the reason why, I am a nurse, but I cannot slow myself down), I have never have had to. I am ashamed to say that I have been taking Tramadol for probably 3 years now and in massive doses. Massive, you ask. How does over 30 tabs in a day sound? I am not kidding! At first that increase in energy and no pain elated me so much, I started taking more and more, then more and more, and my brain slowed to an almost comfortable zone for me and that energy just kept me going on hour after hour. I have ordered Tramadol on the internet so often that there are probably a good 8 illegal sites that know my name when they see it. As the Lord hears me, I have spent over 10 thousand dollars this year buying over the internet Tramadol. Fortunately the patient that I am privately working with is paying me well, but what kind of gratitude is this... to throw it all away for something so stupid(?) It would kill him to know. I cannot say that buy taking 30 tablets in a short period of time caused me to feel high. I know what high is, I've been around the block and have had those little trips into Euphoria, the Tramadol took away physical pain but it also numbed me to a point where even emotional pain stopped hurting. I am 48 years old and although I have had some of the most wonderful of life's experiences, I have also had some of the most painful. I was always sensitive anyway but with each hardening experiences I could feel myself having more and more trouble dealing with these incidences. Yes, on and off antidepressants and other anti-anxiety medications, Psychologists, short bouts with using illegal drugs but I'm pretty good about not hitting that proverbial "rock bottom" and I've been able to get my way out in the nick of time. This drug (Tramadol) is not even a heavy duty narcotic! I stopped taking Oxycontin without difficulty! I'm scared.. I have a legal prescription that gives me 180 tablets every 30 days, so I may try to stop the internet orders but this doctor does not know of my addiction or how severe. I'm scared. What have I done to myself?
I had tramadol from my 4th back surgery 3 years ago, but never take any thing stronger then aspirin....I am so sorry to hear about this monkey on your back, but there is great courage in your writing because you know intellectually what is right and wrong, but spiritually you are a bit conflicted....
I am sending you my best wishes and hope you can determine why this tramadol crutch is so important to your life and your career as a nurse.
La Buddha, listen to yourself, take time to meditate, spiritual help is what you need. Do the meditation at the same time, call god and be thankful to him that you have a healthy and active life. You do not need all the pain medicine to get you going. You are in control of your life. Just keep on meditating and do not stop meditating. I am is listening to you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.